AMS eContent Search Results
Matches for: msc=(31B05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 64 found      Go to page: 1 2 3

[1] Léonard Gallardo and Chaabane Rejeb. Support properties of the intertwining and the mean value operators in Dunkl theory. Proc. Amer. Math. Soc. 146 (2018) 145-152.
Abstract, references, and article information   
View Article: PDF

[2] Wolfhard Hansen and Ivan Netuka. Reduced functions and Jensen measures. Proc. Amer. Math. Soc. 146 (2018) 153-160.
Abstract, references, and article information   
View Article: PDF

[3] D. Alpay, P. Cerejeiras and U. Kähler. Gleason's problem associated to the fractional Cauchy-Riemann operator, Fueter series, Drury-Arveson space and related topics. Proc. Amer. Math. Soc. 145 (2017) 4821-4835.
Abstract, references, and article information   
View Article: PDF

[4] Simon Bortz and Steve Hofmann. A singular integral approach to a two phase free boundary problem. Proc. Amer. Math. Soc. 144 (2016) 3959-3973.
Abstract, references, and article information   
View Article: PDF

[5] Alessia E. Kogoj. A Liouville-type Theorem on half-spaces for sub-Laplacians. Proc. Amer. Math. Soc. 143 (2015) 239-248.
Abstract, references, and article information   
View Article: PDF

[6] Adam Osȩkowski. A sharp one-sided bound for the Hilbert transform. Proc. Amer. Math. Soc. 141 (2013) 873-882.
Abstract, references, and article information   
View Article: PDF

[7] Fumiyama Shu, Masaki Tanaka and Minoru Yanagishita. Neumann problem on a half-space. Proc. Amer. Math. Soc. 139 (2011) 1333-1345. MR 2748426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Julie O'Donovan. Brownian motion in a ball in the presence of spherical obstacles. Proc. Amer. Math. Soc. 138 (2010) 1711-1720. MR 2587456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Piotr Hajłasz and Jan Maly. On approximate differentiability of the maximal function. Proc. Amer. Math. Soc. 138 (2010) 165-174. MR 2550181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Renata Otáhalová. Weighted reproducing kernels and Toeplitz operators on harmonic Bergman spaces on the real ball. Proc. Amer. Math. Soc. 136 (2008) 2483-2492. MR 2390517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Olivera Djordjevic and Miroslav Pavlovic. On a Littlewood-Paley type inequality. Proc. Amer. Math. Soc. 135 (2007) 3607-3611. MR 2336576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. K. Langley. Equilibrium points of logarithmic potentials on convex domains. Proc. Amer. Math. Soc. 135 (2007) 2821-2826. MR 2317957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Rodrigo Bañuelos and Krzysztof Bogdan. Symmetric stable processes in parabola--shaped regions. Proc. Amer. Math. Soc. 133 (2005) 3581-3587. MR 2163593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ikuko Miyamoto and Minoru Yanagishita. Some characterizations of minimally thin sets in a cylinder and Beurling-Dahlberg-Sjögren type theorems. Proc. Amer. Math. Soc. 133 (2005) 1391-1400. MR 2111964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] V. V. Karachik. On some special polynomials. Proc. Amer. Math. Soc. 132 (2004) 1049-1058. MR 2045420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Hiroaki Aikawa. Positive harmonic functions of finite order in a Denjoy type domain. Proc. Amer. Math. Soc. 131 (2003) 3873-3881. MR 1999936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Kensho Takegoshi. A note on divergence of $L^{p}$-integrals of subharmonic functions and its applications. Proc. Amer. Math. Soc. 131 (2003) 2849-2858. MR 1974342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Boo Rim Choe, Hyungwoon Koo and HeungSu Yi. Harmonic Bergman functions as radial derivatives of Bergman functions. Proc. Amer. Math. Soc. 131 (2003) 401-408. MR 1933330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Stephen J. Gardiner and Mary Hanley. Farrell sets for harmonic functions. Proc. Amer. Math. Soc. 131 (2003) 773-779. MR 1937416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Richard F. Bass. A uniqueness result for harmonic functions. Proc. Amer. Math. Soc. 130 (2002) 1711-1716. MR 1887018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] John Lewis and Andrew Vogel. A symmetry theorem revisited. Proc. Amer. Math. Soc. 130 (2002) 443-451. MR 1862124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Stephen J. Gardiner. Growth properties of superharmonic functions along rays. Proc. Amer. Math. Soc. 128 (2000) 1963-1970. MR 1646303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] D. H. Armitage. Reflection and uniqueness theorems for harmonic functions. Proc. Amer. Math. Soc. 128 (2000) 85-92. MR 1622753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Hiroaki Aikawa. Integrability of superharmonic functions in a John domain. Proc. Amer. Math. Soc. 128 (2000) 195-201. MR 1622765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Shusen Ding. Weighted Caccioppoli-type estimates and weak reverse Hölder inequalities for $A$-harmonic tensors . Proc. Amer. Math. Soc. 127 (1999) 2657-2664. MR 1657719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Francesco Uguzzoni. A Liouville-type theorem on halfspaces for the Kohn Laplacian. Proc. Amer. Math. Soc. 127 (1999) 117-123. MR 1458268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] V. V. Karachik. On one set of orthogonal harmonic polynomials . Proc. Amer. Math. Soc. 126 (1998) 3513-3519. MR 1621957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Stephen J. Gardiner. Mergelyan pairs for harmonic functions. Proc. Amer. Math. Soc. 126 (1998) 2699-2703. MR 1451804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Changsun Choi. A weak-type inequality of subharmonic functions. Proc. Amer. Math. Soc. 126 (1998) 1149-1153. MR 1425115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Igor Kukavica and Kaj Nyström. Unique continuation on the boundary for Dini domains. Proc. Amer. Math. Soc. 126 (1998) 441-446. MR 1415331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 64 found      Go to page: 1 2 3